MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE; MESH, SURGICAL, POLYMERIC
Model Number PPM1510X3
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Inflammation (1932); Nausea (1970); Pain (1994); Vomiting (2144); Hernia (2240); Obstruction/Occlusion (2422); Abdominal Distention (2601); Fibrosis (3167); Cough (4457); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical devices: tet1309 parietex std 3d py 13x09cm x1 (lot# src0771x ); abstack30 abs fixation device 30 tacks (lot#n8e0459mx).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of bilateral inguinal hernias and a supraumbilical ventral hernia.It was reported that after implant, the patient experienced nausea, vomiting, pain, small bowel obstruction, fibrofatty tissue with mild fibrosis, abdominal pain, coughing, bulge, mesh pulled away, and recurrence.Post-operative patient treatment included revision surgery, hernia repair with new mesh, bilateral component separation, sac excised, and mesh removal.
 
Additional Manufacturer Narrative
Additional info: a4, b5, b7, h6 (patient codes, imf code, ime e2402 updated to: "fibrofatty tissue"), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of bilateral inguinal hernias and a supraumbilical ventral hernia.It was reported that after implant, the patient experienced inflammation, adhesions, nausea, vomiting, pain, small bowel obstruction, fibrofatty tissue with mild fibrosis, abdominal pain, coughing, bulge, mesh pulled away, and recurrence.Post-operative patient treatment included ct scan, revision surgery, hernia repair with new mesh,bilateral component separation, sac excised, and mesh removal.

Brand Name
PARIETENE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key11861161
Report Number9615742-2021-01350
Device Sequence Number3663854
Product Code FTL
UDI-Device Identifier20884521213828
UDI-Public20884521213828
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberPPM1510X3
Device Catalogue NumberPPM1510X3
Device Lot NumberSRK0428X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date09/16/2024
Date Device Manufactured12/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PCO9X PARIETEX PCOX RND 9CM X1 (LOT#PRE0712X); PCO9X PARIETEX PCOX RND 9CM X1 (LOT#PRE0712X)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight99 KG
Patient RaceWhite